A lattice version of the KP equation

D. Gieseker University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331760

Acta Mathematica, 168, (1), 219-248, 1989.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 265 downloads ] [ 0 comments ]
@inproceedings{d.1989a,
  title={A lattice version of the KP equation},
  author={D. Gieseker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317963137469},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={219-248},
  year={1989},
}
D. Gieseker. A lattice version of the KP equation. 1989. Vol. 168. In Acta Mathematica. pp.219-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317963137469.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved